# SDR CALA0800303

- Difficulty date: April 4, 2008
- Submitted: April 7, 2008
- Operation: Air carrier
- Aircraft: N14346
- Make and model: Boeing 7373T0
- Aircraft serial: 23584
- Aircraft time: 60,848 hours, 31,226 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C32357
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN REPAIR AT STA 420 TO 440 BETWEEN STR 16L TO 20L MISSING FIELD FASTENERS.  REMOVED EXISTING DOUBLER, FABRICATED AND INSTALLED NEW REPAIR IN REF TO SRM 53-00-01, REPAIR 31.  PLACED ON DIP PER ECRA 5331-01399 ACCOMPLISH PERMANENT REPAIR BEFORE 60,000 FLT CYCLES.
